Publications HAL de Ludovic,Marquis
titre
Convex cocompactness for Coxeter groups
auteur
Jeffrey Danciger, François Guéritaud, Fanny Kassel, Gye-Seon Lee, Ludovic Marquis
article
2021
Accès au bibtex
https://arxiv.org/pdf/2102.02757 BibTex
titre
Properly Convex Bending of Hyperbolic Manifolds
auteur
Samuel A. Ballas, Ludovic Marquis
article
Groups Geometry and Dynamics, European Mathematical Society, 2020, 14 (2), pp. 653-688
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01363922/file/Bending.pdf BibTex
titre
A small closed convex projective 4-manifold via Dehn filling
auteur
Gye-Seon Lee, Ludovic Marquis, Stefano Riolo
article
2019
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02334154/file/proj_DF_arxiv_02.pdf BibTex
titre
Convex projective generalized Dehn filling
auteur
Suhyoung Choi, Gye-Seon Lee, Ludovic Marquis
article
Annales Scientifiques de l'École Normale Supérieure, Elsevier Masson, 2020, 53 (1), pp.217-266. ⟨10.24033/asens.2421⟩
DOI
DOI : 10.24033/asens.2421
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01393971/file/Dehn_Filling_V2.pdf BibTex
titre
Anti-de Sitter strictly GHC-regular groups which are not lattices
auteur
Gye-Seon Lee, Ludovic Marquis
article
Transactions of the American Mathematical Society, American Mathematical Society, 2019, 372 (1), pp.153-186. ⟨10.1090/tran/7530⟩
DOI
DOI : 10.1090/tran/7530
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01579212/file/quasi_fuchsian_lorentz_Final.pdf BibTex
titre
Surface Groups of Diffeomorphisms of the Interval
auteur
Ludovic Marquis, Juan Souto
article
Israël Journal of Mathematics, Hebrew University Magnes Press, 2018, 227 (1), pp.379-396. ⟨10.1007/s11856-018-1736-7⟩
DOI
DOI : 10.1007/s11856-018-1736-7
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01450864/file/surface%20groups%20acting%20on%20interval_v5.pdf https://hal.archives-ouvertes.fr/hal-01450864/file/moebius.pdf https://hal.archives-ouvertes.fr/hal-01450864/file/picture-no-phone.pdf https://hal.archives-ouvertes.fr/hal-01450864/file/pictureforludo.pdf BibTex
titre
Deformations of convex real projective manifolds and orbifolds
auteur
Suhyoung Choi, Gye-Seon Lee, Ludovic Marquis
article
Lizhen Ji; Athanase Papadopoulos; Shing-Tung Yau. Handbook of Group Actions, Volume III, 2018, 9781571463647
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01312445/file/Survey_CLM_Final_Zeta.pdf BibTex
titre
Entropy rigidity of Hilbert and Riemannian metrics
auteur
Thomas Barthelmé, Ludovic Marquis, Andrew Zimmer
article
International Mathematics Research Notices, Oxford University Press (OUP), 2017, 2017 (22), pp. 6841-6866. ⟨10.1093/imrn/rnw209⟩
DOI
DOI : 10.1093/imrn/rnw209
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01195663/file/final_version_entropy_rigidity.pdf BibTex
titre
Coxeter group in Hilbert geometry
auteur
Ludovic Marquis
article
Groups Geometry and Dynamics, European Mathematical Society, 2017, 11 (3), pp.819-877. ⟨10.4171/GGD/416⟩
DOI
DOI : 10.4171/GGD/416
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01050772/file/Cox_Hil_Geo_hal2.pdf BibTex
titre
Around groups in Hilbert Geometry
auteur
Ludovic Marquis
article
Athanase Papadopoulos and Marc Troyanov. Handbook of Hilbert Geometry, 22, European Mathematical Society, pp.207-261, 2014, IRMA Lectures in Mathematics and Theoretical Physics, 978-3-03719-147-7
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00805257/file/handbook_geo_hilbert_marquis.pdf BibTex
titre
Finitude géométrique en géométrie de Hilbert
auteur
Mickaël Crampon, Ludovic Marquis
article
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2014, 64 (6), pp.2299-2377. ⟨10.5802/aif.2914⟩
DOI
DOI : 10.5802/aif.2914
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00673118/file/Geo_fini3.0.pdf BibTex
titre
Le flot géodésique des quotients géométriquement finis des géométries de Hilbert
auteur
Mickaël Crampon, Ludovic Marquis
article
Pacific Journal of Mathematics, 2014, 268 (2), pp.313-369. ⟨10.2140/pjm.2014.268.313⟩
DOI
DOI : 10.2140/pjm.2014.268.313
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00683699/file/dyna_jpm_final.pdf BibTex
titre
Un lemme de Kazhdan-Margulis-Zassenhaus pour les géométries de Hilbert
auteur
Mickaël Crampon, Ludovic Marquis
article
Annales mathématiques Blaise Pascal, cedram, 2013, 20 (2), pp.363-376. ⟨10.5802/ambp.330⟩
DOI
DOI : 10.5802/ambp.330
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00600671/file/Lem_KMZ_a.pdf BibTex
titre
Surface projective convexe de volume fini
auteur
Ludovic Marquis
article
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2012, 62 (1), p. 325-392. ⟨10.5802/aif.2707⟩
DOI
DOI : 10.5802/aif.2707
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00361030/file/SurfaceProjectiveConvexeDeVolumeFini.pdf BibTex
titre
Exemples de variétés projectives strictement convexes de volume fini en dimension quelconque
auteur
Ludovic Marquis
article
L'Enseignement Mathématique , Zürich International Mathematical Society Publishing House, 2012, Tome 58, p. 3-47
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00473017/file/exemples.pdf BibTex
titre
Espace de Modules Marqués des Surfaces Projectives Convexes de Volume Fini
auteur
Ludovic Marquis
article
Geometry and Topology, Mathematical Sciences Publishers, 2010, 14, p. 2103-2149. ⟨10.2140/gt.2010.14.2103⟩
DOI
DOI : 10.2140/gt.2010.14.2103
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00428899/file/Espace_de_Modules_Marques_des_Surfaces_Projectives_Convexes_de_Volume_Fini.pdf BibTex
titre
Les pavages en géométrie projective de dimension 2 et 3
auteur
Ludovic Marquis
article
Mathématiques [math]. Université Paris Sud - Paris XI, 2009. Français
Accès au texte intégral et bibtex
https://tel.archives-ouvertes.fr/tel-00428902/file/These_de_Ludovic_Marquis_final.pdf BibTex
titre
Espace des modules de certains polyèdres projectifs miroirs
auteur
Ludovic Marquis
article
Geometriae Dedicata, Springer Verlag, 2010, 147 (1), p 47-86. ⟨10.1007/s10711-009-9438-2⟩
DOI
DOI : 10.1007/s10711-009-9438-2
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00428904/file/Ecimaedre_final.pdf BibTex